| Model Number |
FX642T |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
10/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a progav 2.0 shunt system (#fx642t) shoud be implanted on (b)(6) 2025.According to the complainant, the shunt system caused an underdrainge/blockage during surgery.Another shunt system was implanted.No patient complications were reported as a result of the procedure.The complained product was sent to the manufacturer for investigation.
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valve were determined.Permeability test a permeability test has shown that all components are permeable.During the permeability test bloody liquid were flushed out.Computer controlled test not necessary adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force test the brake functionality test has shown that the brake function operates as expected.Internal inspection not possible due to the missing release.Results based on the investigation results, no functional deviations or other abnormalities of the progav 2.0 with the shuntassiatnt 2.0 were determined.The shunt operated within all specifications.Disassembly is not necessary because the valve was not implanted and no functional deviation was detected.The examination of the return has been completed with the drafting of this report actions no further actions are required as a result of the complaint.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.